| Model Number |
CC60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported with a description of intraocular lens (iol) haptic broken/torn/missing.Additional information has been requested, received and stated the haptic was broken and the issue was noticed during loading/priming/reloading and did not have patient contact.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).